# SDR AALA2019041659006

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 15,016 hours, 5,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1, L2, R1, R2, R3 DOOR ASSIST BOTTLES LOW. MAINTENANCE CHARGED L1, L2 (SEE AALA201904169019), R1 (SEE AALA201904169020), R2 (SEE AALA201904169021), R3 (SEE AALA201904169022) DOOR CYLINDER PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
